CureZone   Log On   Join
A Little Disappointing
 

Natural Cancer Remedies
Cancer-proof your body with little known immune boosters!


More
Healing2021 Views: 1,209
Published: 8 years ago
 

A Little Disappointing


So last night when I was applying my steroid, I noticed a tiny bit of soft skin building up on my lips. And then this morning I noticed the same thing. Just a tiny bit of very very thin and soft skin.

So I was trying to think of why this happened, and there is 1 thing I can think of.

Yesterday my lips were exposed for the first time in awhile. In the morning I put on my steroid, but I was out and about and I noticed that by the end of the day, parts of my lips were exposed (meaning the steroid was kind of wiped off).

My lips felt great though. Because in the past when they were exposed, they kind of stung and just felt inflamed. And yesterday they didnt. They felt completely normal.

But I wonder if having them exposed to the air allowed the buildup to start.

Anyways I am a bit disappointed that I saw a tiny bit of build up but it doesnt mean Im not still progressing.

I know a bunch of people are going to come on saying that Im not healing, Im back at square 1, etc. Haha thats just how people are on here. Always overreacting. But although I am disappointed I am still optimistic that I will be healed.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.234 sec, (1)